# SDR AALA202510104078

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 36,082 hours, 15,742 cycles
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Condition: Odor
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SHORTLY AFTER TAKEOFF FLIGHT ATTENDANTS NOTICED A STRONG SMELL IN THE GALLEY, UPON FURTHER INSPECTION WE NOTICED FLUID COMING FROM THE LAVATORY WALL AND ACROSS THE ENTRY WAY TOWARDS THE CLOSET, IT SMELLED LIKE WASTE AND URINE.  (OPEN).
